# SDR 2005UALA01239

- Difficulty date: November 7, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 22,605 hours, 6,596 cycles
- Engine: Pwa PW4052
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 313T3380393
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEFT PYLON, AFT BULKHEAD, LOWER OUTBOARD ANGLE CRACKED.  *S/D*  THE LEFT WING LEFT PYLON, AFT BULKHEAD LOWER OUTBOARD ANGLE WAS FOUND CRACKED ON A/C 6768 DURING A C-CHECK VISIT.  CRACK IS DUE TO FATIGUE.  CRACKED ANGLE WAS REPLACED AND INSTALLED PER SRM 51-40-2.
